# SDR ABXA202402270647

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 90,428 hours, 28,577 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856LU6
- Part serial: 2034301
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI    F/O PITOT FAILED AFTER ENGINE START . AC RETURNED TO GATE AND MAINTENACE GROUNDED AC . TROUBLE SHOT AND REMOVED AND REPLACED F/O PITOT-STATIC PROBE(THIRD) IAW B767 AMM 34-11-01, OPS CHECK GOOD. HIGH RANGE LEAK GOOD IAW 34-11-00. MAINTENANCE RETURNED AC TO SERVICE .
